# SDR SWAA2012040302802

- Difficulty date: March 26, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N391SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27378
- Aircraft time: 57,758 hours, 47,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CHANNEL CORRODED AT BS 772, LBL 3.  REMOVED AND REPLACED CHANNEL IAW EA AND SRM.
